# SDR SWAA2024053189291

- Difficulty date: May 4, 2024
- Submitted: May 31, 2024
- Operation: Air carrier
- Aircraft: N8693A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36921
- Aircraft time: 26,036 hours, 12,784 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: UNKNOWN
- Condition: Worn
- Location: Rt Wing Te
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TRAILING EDGE DEFLECTION CONTROL RIB IS WORN AT 2 FASTENER HOLES.  TRIMMED OFF DAMAGED UPPER TAB FROM DEFLECTION CONTROL RIB IAW SRM 51-10-02 AND SRM 57-51-02-2R-3 REPAIR 3 STEP E. REPAIRED RIGHT WING TRAILING EDGE DEFLECTION RIB PER SRM 57-51-02-2R-3 AND SRM 57-51-02-2R-1.
